zbMATH — the first resource for mathematics

Weylgruppe und Momentabbildung. (Weyl group and moment map). (German) Zbl 0726.20031
Let a connected, reductive algebraic group G defined over an algebraically closed field of characteristic zero act on an algebraic variety X. A construction is given, which assigns, to X, by means of the moment map of the cotangent bundle a finite cristallographic reflection group \(W_ X\). This group generalizes the little Weyl group of a symmetric space; one has \(W_ X=1\) iff X is horospherical, i.e. \(X=G.X^ U\), U being a maximal unipotent subgroup of G. The group \(W_ X\) is related to the equivariant compactification theory of X. The closure of the image of the moment map and the generic stabilizer of the action of G on the cotangent bundle are determined, as well as the ideal of elements of U(Lie G) which act trivially on X.
Reviewer: V.L.Popov (Moskva)

20G15 Linear algebraic groups over arbitrary fields
20H15 Other geometric groups, including crystallographic groups
14L30 Group actions on varieties or schemes (quotients)
20G05 Representation theory for linear algebraic groups
14L35 Classical groups (algebro-geometric aspects)
20G10 Cohomology theory for linear algebraic groups
57S25 Groups acting on specific manifolds
Full Text: DOI EuDML
[1] Beilinson, A., Bernstein, J.: Localisation de \(\mathfrak{g}\) -modules. C.R. Acad. Sci. Paris 292, 15–18 (1981) · Zbl 0476.14019
[2] Bialynicki-Birula, A.: On action of SL2 on complete algebraic varieties. Pac. J. Math. 86, 53–58 (1980) · Zbl 0461.14012
[3] Borho, W., Brylinski, J.-L.: Differential operators on homogeneous spaces I. Invent. Math. 69, 437–476 (1982) · Zbl 0504.22015 · doi:10.1007/BF01389364
[4] Borho, W., Kraft, H.: Über Bahnen und deren Deformation bei linearen Aktionen reduktiver Gruppen. Comment. Math. Helv. 54, 61–104 (1979) · Zbl 0395.14013 · doi:10.1007/BF02566256
[5] Bourbaki, N.: Groupes et algèbres de Lie, Chap. 4, 5 et 6. Paris: Hermann 1968 · Zbl 0186.33001
[6] Brion, M.: Vers une généralisation des espaces symmétriques. Preprint, Inst. Fourier 79 (1987)
[7] Brion, M., Luna, D., Vust, Th.: Espaces homogènes sphériques. Invent. Math. 84, 617–632 (1986) · Zbl 0604.14047 · doi:10.1007/BF01388749
[8] Brion, M., Pauer, F.: Valuations des espaces homogènes sphériques. Comment. Math. Helv. 62, 265–285 (1987) · Zbl 0627.14038 · doi:10.1007/BF02564447
[9] Dieudonné, J., Grothendieck, A.: Elements de géométrie algébrique IV. Publ. Math. Inst. Hautes Etud. Sci. 28 (1966)
[10] Gel’fand, I.M., Graev, M.I.: Geometry of homogeneous spaces, representations of groups in homogeneous spaces and related questions of integral geometry. Transl. II. Ser. Am. Math. Soc. 37, 351–429 (1964) · Zbl 0136.43404
[11] Guillemin, V., Sternberg, Sh.: Multiplicity-free spaces. J. Differ. Geom. 19, 31–56 (1984) · Zbl 0548.58017
[12] Guillemin, V., Sternberg, Sh.: Symplectic techniques in physics. Cambridge: Cambridge University Press 1984 · Zbl 0576.58012
[13] Luna, D., Vust, Th.: Plongements d’espaces homogenes. Comment. Math. Helv. 58, 186–245 (1983) · Zbl 0545.14010 · doi:10.1007/BF02564633
[14] Panyushev, D.I.: On orbit spaces of finite and connected linear groups. Math. USSR Izv. 20, 97–101 (1983) · Zbl 0517.20019 · doi:10.1070/IM1983v020n01ABEH001341
[15] Panyushev, D.I.: Kompliziertheit und Räng homogener Räume und Koisotropiedarstellung (Preprint 1988, in Russisch)
[16] Popov, V.L.: Contractions of the actions of reductive algebraic groups. Math. USSR Sbornik 58, 311–335 (1987) · Zbl 0627.14033 · doi:10.1070/SM1987v058n02ABEH003106
[17] Richardson, R.W.: Conjugacy classes in parabolic subgroups of semisimple algebraic groups. Bull. London Math. Soc. 6, 21–24 (1974) · Zbl 0287.20036 · doi:10.1112/blms/6.1.21
[18] Rosenlicht, M.: On quotient varieties and the affine embedding of certain homogeneous spaces. Trans. Am. Math. Soc. 101, 211–223 (1961) · Zbl 0111.17902 · doi:10.1090/S0002-9947-1961-0130878-0
[19] Serre, J.P.: On the fundamental group of a unirational variety. J. London Math. Soc. 34, 481–484 (1959) · Zbl 0097.36301 · doi:10.1112/jlms/s1-34.4.481
[20] Soergel, W.: Universelle versus relative Einhüllende: Eine geometrische Untersuchung von Quotienten von universellen Einhüllenden halbeinfacher Lie-Algebren. Math. Ann. 284, 177–198 (1989) · Zbl 0649.17012 · doi:10.1007/BF01442871
[21] Sumihiro, H.: Equivariant completion. J. Math. Kyoto Univ. 14, 1–28 (1974) · Zbl 0277.14008
[22] Vinberg, E.B.: The Weylgroup of a graded Lie algebra. Math. USSR Izv. 10, 463–495 (1977) · Zbl 0371.20041 · doi:10.1070/IM1976v010n03ABEH001711
[23] Vinberg, E.B.: Complexity of action of reductive groups. Funct. Anal. Appl. 20, 1–11 (1986) · Zbl 0601.14038 · doi:10.1007/BF01077308
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.